Send to a Friend

rory's avatar

Medication withdrawals?

Asked by rory (1277 points ) June 7th, 2014

Hey folks,

So I’m decreasing the dosage of zoloft I take, hoping to eventually taper off. I’ve been on it for about five years to treat an anxiety disorder, but I don’t like the fact that I’m unable to lose weight on the drug, and also other adverse effects.

I’m also going off of the ADD medication I’ve been on for about five years, Vyvance—I stopped taking that, per doctor’s suggestion, cold turkey.

It’s been three days since I’ve decreased my zoloft dose from 75 to 50 mg, and stopped taking my daily 60 mg of Vyvance. I’m EXHAUSTED—I can’t get out of bed in the morning, get fatigued from everyday activities like going to the store, and have been needing to take naps a couple of times a day.

How long will this last? What can I do?

Using Fluther

or

Using Email

Separate multiple emails with commas.
We’ll only use these emails for this message.